# SDR GTIA2019110134754

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 3,211 hours, 1,491 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH TO LAND -REF LOGPAGE 2519948-1 R+R #1 ENG PER POWERPLANT ENGINEERING. NO FUME EVENT PRESENT AFTER ENGINE CHANGE. NO FURTHER DEFECTS AT THIS TIME. REMOVAL/INSTALL IAW EC# 710000-60-1-RMV/INST
